Alert archive / Mississippi / Special Weather Statements in 2020

Special Weather Statement, NWS Jackson, MS

June 9, 2020Clarke County, Mississippi

NWS Jackson, MS issued this special weather statement at Jun 9, 2020, 6:21 PM CDT for Clarke County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2020, 6:21 PM CDT (23:21 UTC)
Expired
Jun 9, 2020, 6:45 PM CDT
In force
24 min
Issued by
NWS Jackson, MS

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

333 
WWUS84 KJAN 092321
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
621 PM CDT Tue Jun 9 2020
 
MSZ058-092345-
Clarke MS-
621 PM CDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLARKE COUNTY UNTIL 645
PM CDT...

At 621 PM CDT, Meteorologists were tracking a strong thunderstorm
over Stafford Springs, or 13 miles southwest of Quitman, moving
northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Goodwater around 625 PM CDT.
  Barnett around 630 PM CDT.
  Quitman, Stonewall and De Soto around 645 PM CDT.

Other locations impacted by this storm include Pachuta and Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3185 8867 3183 8876 3183 8891 3222 8891
      3222 8883 3198 8856
TIME...MOT...LOC 2321Z 223DEG 22KT 3192 8891 

$$

NF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:55 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 9, 2:55 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
255 PM CDT Tue Jun 9 2020

.DISCUSSION...

Today and Tonight...Hot and very humid conditions will persist
through the rest of the afternoon, as dew points sit in the 70s and
highs top out from the upper 80s to middle 90s. Thus, causing will
afternoon heat indices, particularly along and west of the
Interstate 55 corridor, to peak around 105F.  As a result, please
continue to take the proper precautions against increased heat
stress, if engaged in outdoor activities through late this afternoon.
Gusty winds will also remain possible with any of today's isolated
to scattered showers and storms.  This activity will begin gradually
dissipating through the early evening, as daytime heating wanes.

A strong mid/upper level low pressure system will lift northeast
from the southern plains towards the Great Lakes region overnight
into Wednesday.  This will send a rather strong cold front east into
and through the forecast area late tonight into Wednesday morning.
Although lapse rates and wind shear will be lacking ahead of the
front, a warm moist and unstable airmass will reside ahead of it.
This could result in some isolated severe storms over mainly western
portions of the CWA late tonight into early Wednesday morning.
Damaging wind gusts will be the primary concern with the most
intense storms.  As the night progresses and the front shifts
further east through the CWA, convection will take a downward trend
as heating continue to wane and the better forcing lifts off to the
north.

Skies will clear through the morning behind the front, but some
showers could linger over mainly Southeast Mississippi during the
morning hours.  Noticeably drier air will begin filtering southeast
into the CWA through the afternoon.  This will result in a return to
more tolerable humidity levels and slightly cooler temperatures with
highs ranging from the lower 80s to around 90. /19/

Thursday through next Monday...A drier & more seasonable airmass
is expected through the end of the work week & into the weekend.
At the start, west-northwesterly flow & surface high pressure will
build into the region by Thursday morning. PWs will fall to less
than an inch, leading to clearing skies & broad scale subsidence.
The ArkLaMiss region will remain entrenched in northeasterly low-
level & broad north-northwesterly flow. Synoptic level troughing
will build over the Mississippi River Valley while mid-level
ridge builds to around 593-595DM in the Intermountain
West/southern Plains. This will keep northerly flow, moisture
limited generally less than an inch PWs & broad scale subsidence
over the area. Due to this, expect pleasant conditions with highs
near normal in the mid-upper 80s, climbing through the weekend,
with below normal lows in the low-mid 60s. We could even fall into
the upper 50s both Thursday & Friday morning in spots. There may
be two chances for some rain, from low-level easterly
flow/moisture ascent Saturday south of Interstate 20 & a front
Saturday dropping south out of the Great Lakes into the Highway 82
corridor Sunday. Both of these are low confidence, with only the
GFS depicting that slight uptick in moisture Saturday. There are
some spatial inconsistencies Sunday in westward ridge axis in the
northern Plains & stronger perturbed flow in the Euro/isentropic
ascent further to the west. Due to that, kept any rain chances out
of the forecast but is something to watch.

As we move through the weekend & early next week, the pattern
stays mostly the same but synoptic model consensus begins to
diverge. The Euro keeps a deep cold core low over the Great Lakes
while the GFS is more unphased & open trough, leading to ridging
building further east into our area. Some uptick in rain chances
may be possible from northwest flow & MCS potential out of the
Plains/Ozarks & into the Mid-South to ArkLaMiss by early next
week. However, this is low-confidence & no rain & storm chances
are mentioned at this time. Something to watch as per 12Z Euro,
copious lapse rates around 6.5-7 deg. C, vertical totals
approaching 27-30C+ & juxtaposition with some deep layer bulk
shear. Heat & humidity will gradually go on the uptick into early
next week. /DC/

&&

.AVIATION...
18Z TAF discussion:
Flight categories are slowly returning to VFR conditions this
afternoon, as low stratus gradually erodes over the region.  Still,
isolated to scattered convection over mainly central and eastern
portions of the area through the afternoon, could result in another
degradation of both ceilings and visibilities to MVFR/IFR categories
if observed within a site's respected aerodrome.  Overnight, a cold
front will begin moving east through the region through late
Wednesday morning, resulting in more chances for isolated to
scattered showers and storms.  Winds today will be from the south
southwest between 8-13 knots today, gusting between 17-21 knots at
times. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  86  63  85 /  42  16   2   0
Meridian      74  90  63  86 /  38  37   6   0
Vicksburg     75  85  64  86 /  41   6   0   0
Hattiesburg   74  91  64  87 /  39  46  10   0
Natchez       73  85  63  86 /  37   9   1   0
Greenville    72  82  62  85 /  56   1   0   0
Greenwood     75  83  61  85 /  46   5   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

19/DC
Hazardous weather outlook, Jun 9, 1:56 PM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
156 PM CDT Tue Jun 9 2020

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025-034>036-
040>043-047-048-053-100900-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore-
Washington-Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Madison MS-
Warren-Hinds-Claiborne-
156 PM CDT Tue Jun 9 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Wednesday...

DANGEROUS HEAT
THREAT...Limited
TIMING...Through the remainder of this afternoon

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Caution is advised for the rest of this afternoon, for possible
dangerous heat as heat index values peak near 105 degrees. Heat
exhaustion will be possible with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe thunderstorms are possible late tonight into
early Wednesday morning. Some thunderstorms could produce
damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ026>030-032-037-100900-
Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Attala-
156 PM CDT Tue Jun 9 2020

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Tonight and Wednesday...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe thunderstorms are possible late tonight into
early Wednesday morning. Some thunderstorms could produce
damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ031-033-038-039-044>046-050>052-056>058-065-066-073-074-100900-
Lowndes-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Kemper-Scott-
Newton-Lauderdale-Smith-Jasper-Clarke-Covington-Jones-Lamar-
Forrest-
156 PM CDT Tue Jun 9 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
southeast Mississippi.

.DAY ONE...Tonight and Wednesday...

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

LAZ026-MSZ049-054-055-059>064-072-100900-
Concordia-Rankin-Copiah-Simpson-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Marion-
156 PM CDT Tue Jun 9 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Wednesday

DANGEROUS HEAT
THREAT...Limited
TIMING...Through the remainder of this afternoon

Caution is advised for the rest of this afternoon, for possible
dangerous heat as heat index values peak near 105 degrees. Heat
exhaustion will be possible with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 9, 2:45 PM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
245 PM CDT Tue Jun 9 2020

MSZ058-092015-
Clarke MS-
245 PM CDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLARKE COUNTY UNTIL 315
PM CDT...

At 245 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles southeast of De Soto, or 11 miles southeast of Quitman, moving
northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Middleton, Sykes, Crandall, De Soto and Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3190 8847 3186 8862 3184 8876 3185 8879
      3220 8860 3214 8844
TIME...MOT...LOC 1945Z 218DEG 24KT 3189 8864

NF
Special weather statement, Jun 9, 2:51 PM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
251 PM CDT Tue Jun 9 2020

MSZ062-063-092015-
Lawrence MS-Lincoln MS-
251 PM CDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN AND
NORTHWESTERN LAWRENCE COUNTIES UNTIL 315 PM CDT...

At 251 PM CDT, Meteorologists were tracking a strong thunderstorm
near East Lincoln, or 11 miles east of Brookhaven, moving northeast
at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Sontag around 305 PM CDT.
  Wanilla around 310 PM CDT.
  Oma around 315 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3152 9036 3170 9032 3170 9026 3172 9023
      3173 9019 3175 9016 3175 9015 3176 9013
      3175 9009 3165 9003 3147 9026
TIME...MOT...LOC 1951Z 216DEG 23KT 3157 9026

NF
Special weather statement, Jun 9, 3:22 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
322 PM CDT Tue Jun 9 2020

MSZ063-064-092045-
Lawrence MS-Jefferson Davis MS-
322 PM CDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAWRENCE AND
NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 345 PM CDT...

At 321 PM CDT, Meteorologists were tracking a strong thunderstorm
near Arm, or 22 miles south of Pinola, moving northeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Progress around 325 PM CDT.
  Silver Creek around 330 PM CDT.
  Prentiss around 345 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3152 9013 3172 9002 3172 8993 3166 8980
      3162 8978 3147 9000
TIME...MOT...LOC 2021Z 220DEG 18KT 3156 9002

NF
Special weather statement, Jun 9, 5:26 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
526 PM CDT Tue Jun 9 2020

MSZ066-092300-
Jones MS-
526 PM CDT Tue Jun 9 2020

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL JONES COUNTY UNTIL 600
PM CDT...

At 525 PM CDT, Meteorologists were tracking an area of strong
thunderstorms near Ellisville, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Laurel, Ellisville, Mill Creek, Moselle and Tuckers Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3148 8933 3181 8914 3171 8894 3160 8894
      3143 8914 3143 8919
TIME...MOT...LOC 2225Z 214DEG 20KT 3153 8917

NF
Special weather statement, Jun 9, 5:55 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
555 PM CDT Tue Jun 9 2020

MSZ057-066-092330-
Jones MS-Jasper MS-
555 PM CDT Tue Jun 9 2020

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN JASPER AND
NORTHEASTERN JONES COUNTIES UNTIL 630 PM CDT...

At 554 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Sandersville to near Tuckers
Crossing. Movement was northeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Heidelberg around 610 PM CDT.
  Sandersville and Stafford Springs around 615 PM CDT.
  Orange around 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3182 8894 3164 8894 3160 8909 3187 8915
      3219 8892 3183 8891
TIME...MOT...LOC 2254Z 214DEG 21KT 3184 8909 3165 8907

NF
Special weather statement, Jun 9, 6:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
621 PM CDT Tue Jun 9 2020

MSZ058-092345-
Clarke MS-
621 PM CDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLARKE COUNTY UNTIL 645
PM CDT...

At 621 PM CDT, Meteorologists were tracking a strong thunderstorm
over Stafford Springs, or 13 miles southwest of Quitman, moving
northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Goodwater around 625 PM CDT.
  Barnett around 630 PM CDT.
  Quitman, Stonewall and De Soto around 645 PM CDT.

Other locations impacted by this storm include Pachuta and Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3185 8867 3183 8876 3183 8891 3222 8891
      3222 8883 3198 8856
TIME...MOT...LOC 2321Z 223DEG 22KT 3192 8891

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:17 PM CDTSpecial Weather StatementJANWinston43 min
Jun 8, 7:57 PM CDTSpecial Weather StatementJANClay, Oktibbeha48 min
Jun 8, 8:03 PM CDTSpecial Weather StatementJANJefferson57 min
Jun 8, 8:39 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha51 min
Jun 8, 9:24 PM CDTSpecial Weather StatementJANLowndes66 min
Jun 8, 11:00 PM CDTSpecial Weather StatementJANNeshoba, Winston30 min
Jun 8, 11:35 PM CDTSpecial Weather StatementJANNeshoba25 min
Jun 9, 2:45 PM CDTSpecial Weather StatementJANClarke30 min
Jun 9, 2:51 PM CDTSpecial Weather StatementJANLawrence24 min
Jun 9, 3:22 PM CDTSpecial Weather StatementJANLawrence23 min
Jun 9, 5:26 PM CDTSpecial Weather StatementJANJones34 min
Jun 9, 5:55 PM CDTSpecial Weather StatementJANJasper35 min

Nearby

Special Weather Statements in Mississippi, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.